# SDR TSAA20230606084

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/243 THE DENT WAS FOUND AT LH WING O/B AFT FLAP LOWER SKIN, WBL 335.4, L:1.2 INCH, W:0.9 INCH, D:0.007 INCH.  DENT AT LH WING O/B AFT FLAP LOWER SKIN WBL 335.4, L:1.2", W:0.9", D:0.007" CHECK WITHIN ALLOWABLE LIMIT.  I.A.W. B737-300 SRM 57-53-01 ALLOWABLE DAMAGE 2 (REV:130).
